Simon Kristensen

  1. 2016
  2. Published

    Metric Diophantine approximation - from continued fractions to fractals. / Kristensen, Simon.

    Diophantine analysis: Course Notes from a Summer School. ed. / Jörn Steuding. Basel : Birkhäuser Verlag GmbH, 2016. p. 61-127.

    Research output: Research - peer-reviewBook chapter

  3. Published

    Some remarks on Mahler's classification in higher dimension. / Kristensen, Simon; Pedersen, Steffen Højris; Weiss, Barak.

    In: Moscow Journal of Combinatorics and Number Theory, Vol. 6, No. 2-3, 2016, p. 177-190.

    Research output: Research - peer-reviewJournal article

  4. 2015
  5. Published

    On recurrence in positive characteristic. / Kristensen, S.; Jaššová, A.; Lertchoosakul, P.; Nair, R.

    In: Indagationes Mathematicae, Vol. 26, No. 2, 01.01.2015, p. 346-354.

    Research output: Research - peer-reviewJournal article

  6. Published

    A converse to linear independence criteria, valid almost everywhere. / Fischler, S.; Hussain, M.; Kristensen, Simon; Levesley, J.

    In: Ramanujan Journal, Vol. 38, No. 3, 2015, p. 513-528.

    Research output: Research - peer-reviewJournal article

  7. 2014
  8. Published

    Metrical theorems on systems of small inhomogeneous linear forms. / Hussain, Mumtaz; Kristensen, Simon.

    Department of Mathematics, Aarhus University, 2014.

    Research output: ResearchWorking paper

  9. Published

    Metrical musings on Littlewood and friends. / Haynes, A.; Jensen, Jonas Lindstrøm; Kristensen, Simon.

    In: American Mathematical Society. Proceedings, Vol. 142, No. 2, 2014, p. 457-466.

    Research output: Research - peer-reviewJournal article

  10. 2013
  11. Published

    A converse to linear independence criteria, valid almost everywhere. / Fischler, Stéphane; Hussain, Mumtaz; Kristensen, Simon; Levesley, Jason.

    Department of Mathematics, Aarhus University, 2013.

    Research output: ResearchWorking paper

  12. Published

    Fra Fermat til ABC : Løste og uløste problemer i talteorien. / Kristensen, Simon.

    Matematiske mysterier: Historien, forklaringerne og løsningerne. ed. / Hans Anton Salomonsen. Aarhus : Aarhus Universitetsforlag, 2013. p. 189-209.

    Research output: CommunicationBook chapter

  13. Published

    Badly approximable systems of linear forms in absolute value. / Hussain, Mumtaz; Kristensen, Simon.

    In: Uniform Distribution Theory, Vol. 8, No. 1, 2013, p. 7-15.

    Research output: Research - peer-reviewJournal article

  14. Published

    Metrical results on systems of small linear forms. / Hussain, M.; Kristensen, S.

    In: International Journal of Number Theory, Vol. 9, No. 3, 2013, p. 769-782.

    Research output: Research - peer-reviewJournal article

Previous 1 2 3 4 Next